| Model Number |
482400J |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states that enteral feeding pump seems to be pumping faster at the end of the feed however she is not able to provide any additional details.No patient involvement.
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed and the customer states ¿that enteral feeding pump seems to be pumping faster at the end of the feed however she is not able to provide any additional details.¿ the unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was manufactured in 2016 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.